eHealthMe - Personalized health information & community eHealthMe - Personalized health information & community

Personalized health information & community

  Tools   Community
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Check symptoms       Compare drugs       Ask question       Write review       Answered/ Unanswered       Reviews

Review: could Tizanidine hydrochloride cause Withdrawal syndrome?

Summary: Withdrawal syndrome is found among people who take Tizanidine hydrochloride, especially for people who are female, 50-59 old, also take medication Zolpidem, and have Arthritis.

We study 1,197 people who have side effects while taking Tizanidine hydrochloride from FDA and social media. Among them, 9 have Withdrawal syndrome. Find out below who they are, when they have Withdrawal syndrome and more.

You are not alone: join a mobile support group for people who take Tizanidine hydrochloride and have Withdrawal syndrome >>>

 

 

 

 

Tizanidine hydrochloride

Tizanidine hydrochloride has active ingredients of tizanidine hydrochloride. It is often used in muscle spasms. (latest outcomes from 1,543 Tizanidine hydrochloride users)

Withdrawal syndrome

Withdrawal syndrome (a discontinuation syndrome is a set of symptoms occurred due to discontinuation of substance) has been reported by people with depression, pain, stress and anxiety, muscle spasticity, back pain. (latest reports from 9,228 Withdrawal syndrome patients)

On Jan, 2, 2015: 1,191 people reported to have side effects when taking Tizanidine hydrochloride. Among them, 9 people (0.76%) have Withdrawal Syndrome.

Trend of Withdrawal syndrome in Tizanidine hydrochloride reports

Time on Tizanidine hydrochloride when people have Withdrawal syndrome * :

n/a

Gender of people who have Withdrawal syndrome when taking Tizanidine hydrochloride * :

FemaleMale
Withdrawal syndrome54.55%45.45%

Age of people who have Withdrawal syndrome when taking Tizanidine hydrochloride * :

0-12-910-1920-2930-3940-4950-5960+
Withdrawal syndrome0.00%0.00%0.00%0.00%0.00%33.33%66.67%0.00%

Severity of Withdrawal syndrome when taking Tizanidine hydrochloride ** :

n/a

How people recovered from Withdrawal syndrome ** :

n/a

Top conditions involved for these people * :

  1. Arthritis (3 people, 33.33%)
  2. Back pain (3 people, 33.33%)
  3. Muscle spasms (3 people, 33.33%)
  4. Periarthritis (3 people, 33.33%)
  5. Hypertension (2 people, 22.22%)

Top co-used drugs for these people * :

  1. Zolpidem (3 people, 33.33%)
  2. Celebrex (3 people, 33.33%)
  3. Fentanyl-100 (3 people, 33.33%)
  4. Methadone hcl (3 people, 33.33%)
  5. Miacalcin (2 people, 22.22%)

* Approximation only. Some reports may have incomplete information.

** Reports from social media are used.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Do you have Withdrawal Syndrome while taking Tizanidine Hydrochloride?

You are not alone! Join a mobile support group:
- support group for people who take Tizanidine hydrochloride and have Withdrawal Syndrome
- support group for people who take Tizanidine hydrochloride
- support group for people who have Withdrawal Syndrome

Drugs in real world that are associated with:

Could your condition cause:

Can you answer these questions (Ask a question):

More questions for: Tizanidine hydrochloride, Withdrawal syndrome

You may be interested at these reviews (Write a review):

  • Lorazepam nearly killed me during cancer treatment
    Day 31 of cold turkey and I want to die. It is a roller coaster from body tics and sweats to rage and crying in one day. I felt so good the 4h day of c/t. It was like before my cancer diagnosis. My bowels are better off Lorazepam. I threw up during bowel movements from the pain. Off Lorazepam first normal bowel movement in over 2 years. Stomach so damaged by Lorazepam that I have absolutely no appetite. I force myself to eat. Neuropathy in hands nearly gone. Feet are better but slower. Lymphedema that appeared after one year on Lorazepam is now gone. I have full range of motion.
  • Spiriva caused me to swell up like a hippo.
    My Doctor prescribed spiriva to help me breathe due to asthma/cold. I never smoked but my parents and friends were heavy smokers. I used the spiriva 3 times. Once a day for 3 days then I started swelling in my ankles and the swelling continued until my face, hands arms... basically I was so swollen I gained 29 pounds in two days. My doctor put me on lasix and potassium for several weeks. I quit using the spiriva when my other doctor asked if I was on any new meds. Spiriva was the only new medicine. When I stopped using it the swelling went away.
  • Chills while on tizanidine
    Extremely sensitive to cold and have chills several times a day
  • Off label use of drugs for peripheral neuropathy causing memory loss (1 response)
    I have peripheral neuropathy with standard symptoms of burning, tingling, stabbing pain on the tops of my feet. I have had this condition for over 15 years getting worse over time. The last 5 years I have seen a couple of doctors and through trial and error we settled on a combination of Savella and Methadone to dampen the pain which can go from a nuisance constant 2 to "I'm ready to cut off my feet" constant 8. Taking Savella and Methadone keeps me at a 2 or below except in the evenings when it can get to 5 or 6 and keep me awake. Over a period of a year or so, and I can't remember when it started, I was given Tizanidine, Pramipexole, Oxcarbazpine, Gabapentin and Lyrica (at separate times). I do not remember which of these I was on for the longest or at what point I noticed I was unable to remember what happened the day before, conversations I had with co-workers, decisions and agreements with my manager and things I had done earlier in the week or month. I'm sure a timeline could be put together but since I had lost short term memory I could not do it even now. When I finally figured out what was happening, I was close to losing my job as a Computer Hardware Engineer, which requires extreme concentration and memory. I stopped taking whatever I was on at the time and looked for anything to help me regain my memory and ability to concentrate. I am now taking herbal supplements and using iPhone apps to help me regain concentration and memory. After over 6 months of being off of these drugs I am close to having my previous facilities back. I cannot stress enough the importance of a doctor talking with their patients about memory loss and the ability to concentrate when taking these types of drugs. One of my doctors just gave me Topiramate to try and help with the evening pain and after reading the side effects I will not even try it. Better to be in pain and keep my job.

    What really bothers me is I think simply taking one additional pill of Savella will solve my pain issue, but my doctors scoff whenever I make a suggestion and try to put me on something else. After making a medication suggestion one doctor threatened to take me off all medication. I guess he showed me who's the boss. All this is causing me to trust doctors less and less.

More reviews for: Tizanidine hydrochloride, Withdrawal syndrome

Comments from related studies:

  • From this study (2 weeks ago):

  • My pain first started in my hip in groin are and now my upper thigh is pain is causing both my leg pain when I stand or walk.

    Reply

  • From this study (1 month ago):

  • low in iron

    Reply

  • From this study (1 month ago):

  • I have an ache and pain in right leg, started hurting in thigh area, then is now moving down my leg and into heel area

    Reply

Post a new comment    OR    Read more comments

NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.